# SDR P5CA2020110500373

- Difficulty date: November 4, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 18,842 hours, 5,104 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Rt Hpsov
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE EICAS MESSAGE "RT HPSOV", AFTER ONE MINUTE MESSAGE CLEARED, PER FIM 36-20-00 CARRIED OUT AIR SUPPLY BITE PROCEDURE AND NO FAULT FOUND - 2.  PER AMM 36-23-00 AIR SUPPLY SYSTEM BITE TEST NORMAL.
